Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Approximation in the sense of least $p$th powers with a single auxiliary condition of interpolation
HTML articles powered by AMS MathViewer

by A. Spitzbart PDF
Bull. Amer. Math. Soc. 52 (1946), 338-346
References
    1. Keldysch and Lavrentieff, Domaines limites par des courbes rectifiables, Ann. École Norm. (3) vol. 54 (1937) pp. 1-38.
  • Freidrich Riesz, Über die Randwerte einer analytischen Funktion, Math. Z. 18 (1923), no. 1, 87–95 (German). MR 1544621, DOI 10.1007/BF01192397
  • J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, 3rd ed., American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1960. MR 0218587
Additional Information
  • Journal: Bull. Amer. Math. Soc. 52 (1946), 338-346
  • DOI: https://doi.org/10.1090/S0002-9904-1946-08579-1
  • MathSciNet review: 0015483